Harmonic numbers and double binomial coefficients

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2009) Harmonic numbers and double binomial coefficients. Integral Transforms and Special Functions, 20 (11). pp. 847-857. ISSN 1065-2469


In this article, we extend some results in relation to the integral representation of ratios of reciprocals of double binomial coefficients and its derivative. We use, extensively, the Euler beta function in its integral form.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4588
DOI 10.1080/10652460902917844
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17615, binomial coefficients, combinatorial identities, integral representations, Euler beta function, harmonic numbers, hygergeometric functions
Citations in Scopus 20 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login